Cosmetic products induced acne, termed acne cosmetica, appears as tiny bumps, pimples, or whiteheads on the cheeks, forehead, or chin. This is due to the skin sensitivity to makeup products in people with acne-prone skin. Choosing makeup products that do not clog pores or irritate the skin, using mild cleansers regularly, and treating the acne with Benzoyl peroxide or Salicylic acid formulation help control cosmetic-induced breakouts.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I am 25 years old. I never had acne, however, I started getting acne around my cheeks last January 2019. I thought it might be my contraceptive pill so I stopped taking that but that did not change. I was playing around with skincare products which I also thought made it worse so I s... Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through the case. First, you need to understand acne is common and you may experience frequent exacerbation due to stress or hormones. Yes, in your case oral contraceptives are inviting factors as they cause hormonal imbalance. And later it got aggravated b... Read Full »
Query: Hello doctor, This query is for my girl. She is 24 years young. She recently went for an interview and applied a branded cosmetic cream. Her skin tone is fair and extremely sensitive. Overnight, she got ridiculous marks on both sides of the face. Please find attached images. Now, those marks are no... Read Full »
Answer: Hello, Welcome to icliniq.com. I have seen the attached images (attachment removed to protect patient identity). Before applying the cream, did she have acne over the cheeks? Does she have a habit of picking the pimples with her nails? The reason I ask is that there is post-inflammatory hyperpigmen... Read Full »
Query: Hello doctor, I am 18 years old, and I have this problem for about two weeks. I think this is because I did not remove my make up after a party and slept off. And the very next day, I got small red pimples on my face. I have this redness or spots on both sides of my cheeks. What could this be? Plea... Read Full »
Answer: Hi, Welcome to icliniq.com. This might be allergic contact dermatitis or cosmetic-induced acne. Make sure that you do not get exposed to that chemical within the next 10 days otherwise there are chances of sensitization and can cause further flare-up of the disease. Apply the following medicines o... Read Full »